# SDR HEEA202402050001

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N922BH
- Make and model: Skrsky S92A
- Aircraft serial: 920096
- Aircraft time: 10,822 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 0201701330007
- Part serial: 1101
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CRUISE, #1 ADC FAILED, PERFORMED EMERGENCY PROCEDURES.
